American Journal of Applied Sciences

Analytical Solution of Nonlinear Vibrating Systems

N. Tolou, I. Khatam, B. Jafari and D. D. Ganji

DOI : 10.3844/ajassp.2008.1219.1224

American Journal of Applied Sciences

Volume 5, Issue 9

Pages 1219-1224

Abstract

The responses of nonlinear vibrating systems are investigated analytically using Homotopy Perturbation Method (HPM). To demonstrate the validity of the proposed method, the results obtained by HPM have been depicted graphically and have been compared with those of the exact solution. A clear conclusion can draw from the numerical results that the method provides highly accurate solutions to the discussed problem.

Copyright

© 2008 N. Tolou, I. Khatam, B. Jafari and D. D. Ganji. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.